# SDR 2008UALA03234

- Difficulty date: June 5, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 70,916 hours, 8,045 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 5A AFT EEL LIGHT DETACHED.  FOUND LOOSE CONNECTION.  SECURED CONNECTION, OP CHECKED GOOD.  AC OK FOR SERVICE.
